Strongly F*-inverse covers for tiling semigroups

E Dombi, N.D. Gilbert

Research output: Contribution to journalArticle

Abstract

We introduce the notion of path extensions of tiling semigroups and investigate their properties. We show that the path extension of a tiling semigroup yields a strongly F*-inverse cover of the tiling semigroup and that it is isomorphic to an HNN* extension of its semilattice of idempotents.
Original languageEnglish
Pages (from-to)185-202
Number of pages18
JournalPeriodica Mathematica Hungarica
Volume59
Issue number2
DOIs
Publication statusPublished - Dec 2009

Keywords

  • inverse semigroups
  • tiling semigroups

Cite this